# SDR RAIA2009030900004

- Difficulty date: March 6, 2009
- Submitted: March 9, 2009
- Operation: Air carrier
- Aircraft: N838HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145321
- Aircraft time: 20,588 hours, 18,221 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Condition: Defective
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 7882 - STL - PRIOR TO PUSHBACK, CREW REPORTED A BURNING SMELL IN THE COCKPIT WITH VISIBLE SMOKE FROM THE LIGHT FIXTURE AT SEAT 1A.  MAINTENANCE INSPECTED AND FOUND THAT THE SIDEWALL LIGHT SOCKET WAS DEFECTIVE.  THE LIGHT BULB WAS REMOVED AND THE LIGHT FIXTURE WAS DEFERRED.
